Skip to content

Check out the 2019 programme for the Towards Wellbeing Conference

Welcome to Towards Wellbeing programme, the Financial Services Council and Workplace Savings NZ Conference on 11th and 12th September 2019 at the Pullman Hotel in Auckland. Tickets now available.

If you have any questions of feedback, please get in touch

Sessions

Time
Session
Duration
Cost
7:15 AM
  • Breakfast Sessions

    Join us for breakfast sessions

    The morning of 11 September will start at 7.15am with a choice of three breakfast sessions including Women in Super; Pitch Perfect - a Dragon's Den style event where new tech start-ups from Tech Alley will share their innovations; and a session developed for LADUCA Claims and Underwriters. Find out more about Tech Alley and Pitch Perfect.

    1.25 hours
9:00 AM
  • Welcome to Towards Wellbeing

    The Financial Services Council and Workplace Savings NZ 2019 Conference

    The MC for day one will officially open the conference and welcome delegates with an overview of the day. Watch the conference welcome video.

    30 mins
9:30 AM
  • Keynote and Panel: Wellbeing in Aotearoa

    Is Wellbeing the silver bullet to rethinking prosperity in New Zealand?

    This keynote and panel session will explore wellbeing in New Zealand, the first ever Wellbeing Budget introduced by the Government this May, and debate issues around resilience.

    1.75 hours
11:15 AM
  • Morning Tea

    Network and Towards Wellbeing exhibition

    A chance to network and visit the exhibition area and take part in some wellbeing activities. See who is sponsoring the conference.

    30 mins
11:45 AM
  • Spotlight

    A Global Perspective

    This first TedX style spotlight on the main platform will give us a brief overview of the world's view on wellbeing and New Zealand's place as a global leader.

    15 mins
12:00 PM
  • Panel: Conduct and Culture

    Governance, Trust and Reputation: ensuring the best for all New Zealanders

    This panel will explore the hot topic of conduct and culture with Government, Regulator and Industry decision makers debating the key challenges in delivering the best possible consumer outcomes for New Zealand.

    45 mins
12:45 PM
  • Lunch

    Lunch and network in the Towards Wellbeing exhibition

    A chance to network and visit the exhibition area and take part in some wellbeing activities. See who is sponsoring the conference. We will also be running a number of working lunches for specialists streams including Dealer Groups, Emerging Leaders and Licensed Independent Trustees.

    45 mins
1:30 PM
  • Workstream One

    The first of four workstream sessions

    Insurance Workstream
    The insurance stream is designed for insurance professionals and will focus on the key issues facing the Life Insurance sector locally, regionally and globally.  Some of the key sessions will address learnings from the conduct and culture review, genomics, health and welltech, and what keeps New Zealanders awake at night. Watch the welcome to the insurance workstream video.


    Investments and KiwiSaver Workstream
    The Investments and KiwiSaver stream is designed for investment professionals and will focus on key Investments and KiwiSaver issues. Topics include creating the best Super system in the world, restricted schemes and sustainable retirement insights from across the globe. Watch the welcome to the investment workstream video.


    Wellbeing Workstream
    New for 2019, the Wellbeing workstream will focus on the different aspects of Wellbeing, including a focus on consumer financial wellbeing and building trust when service fails as well as a focus on ethical leadership internally and a glimpse into the future of tech for Wellbeing. Watch the welcome to the Wellbeing workstream video.


    LADUCA (Claims and Underwriters)
    Developed for those delegates working in claims and underwriting, the LADUCA stream is a programme that will delve into medical and insurance risk, genomics and the use of robots in the future of underwriting. Watch the welcome to the LADUCA (claims and underwriters) workstream video.

    45 mins
2:25 PM
  • Workstream Two

    The second of four workstream sessions

    Insurance Workstream
    The insurance stream is designed for insurance professionals and will focus on the key issues facing the Life Insurance sector locally, regionally and globally.  Some of the key sessions will address learnings from the conduct and culture review, genomics, health and welltech, and what keeps New Zealanders awake at night. Watch the welcome to the insurance workstream video.


    Investments and KiwiSaver Workstream
    The Investments and KiwiSaver stream is designed for investment professionals and will focus on key Investments and KiwiSaver issues. Topics include creating the best Super system in the world, restricted schemes and sustainable retirement insights from across the globe. Watch the welcome to the investment workstream video.


    Wellbeing Workstream
    New for 2019, the Wellbeing workstream will focus on the different aspects of Wellbeing, including a focus on consumer financial wellbeing and building trust when service fails as well as a focus on ethical leadership internally and a glimpse into the future of tech for Wellbeing. Watch the welcome to the Wellbeing workstream video.


    LADUCA (Claims and Underwriters)
    Developed for those delegates working in claims and underwriting, the LADUCA stream is a programme that will delve into medical and insurance risk, genomics and the use of robots in the future of underwriting. Watch the welcome to the LADUCA (claims and underwriters) workstream video.

    50 mins
3:15 PM
  • Afternoon Tea

    Network and Towards Wellbeing exhibition

    A chance to network and visit the exhibition area and take part in some wellbeing activities. See who is sponsoring the conference.

    30 mins
3:45 PM
  • Spotlight

    Winners from the Tech Alley Pitch Perfect breakfast

    The winners of Pitch Perfect will take the stage and present thier new tech elevator pitch from the main platform. Learn more about Tech Alley.

    15 mins
4:00 PM
  • Keynote

    The Young New Zealander of the Year 2019

    We return to the main platform to hear from Kendall Flutey, the 2019 Young New Zealander of the Year. Read more about the Young New Zelander of the Year Awards.

    30 mins
4:30 PM
  • Day one wrap

    Hear from around the sessions

    Before we conclude for the day, we will take a whistlestop tour of the highlights from across the sessions.

    15 mins
6:30 PM
  • Cocktails and Gala Awards Dinner

    Celebrate the outstanding talent in our industry

    Join us for cocktails from 6.30pm and the Gala Awards Dinner from 7.15pm.
    (Dress code is black tie).

    5.5 hours
Time
Session
Duration
Cost
8:45 AM
  • Welcome to day two of Towards Wellbeing

    The Financial Services Council and Workplace Savings NZ 2019 Conference

    The MC for day two will officially open the conference and welcome delegates with an overview of the day.  Watch the conference welcome video.

    15 mins
9:00 AM
  • Keynote

    In conversation with ...

    This first keynote of the day will take a look into the challenges facing our sector and New Zealand. 

    45 mins
9:45 AM
  • Panel: Diversity, Leadership and Change

    Tapping into the talent in New Zealand

    This panel will debate issues surrounding diversity, leadership and change in our businesses and the challenges we will continue to face to meet the changing shape of the sector.

    45 mins
10:30 AM
  • Spotlight

    Launch of the latest research from the Financial Services Council

    Join FSC Chief Executive Richard Klipin to delve into the latest research and data into the Financial Services sector.

    15 mins
10:45 AM
  • Morning Tea

    Network and Towards Wellbeing exhibition

    A chance to network and visit the exhibition area and take part in some wellbeing activities. See who is sponsoring the conference.

    30 mins
11:15 AM
  • Workstream three

    The third of four workstream sessions

    Insurance Workstream
    The insurance stream is designed for insurance professionals and will focus on the key issues facing the Life Insurance sector locally, regionally and globally. Some of the key sessions will address learnings from the conduct and culture review, genomics, health and welltech, and what keeps New Zealanders awake at night. Watch the welcome to the insurance workstream video.


    Investments and KiwiSaver Workstream
    The Investments and KiwiSaver stream is designed for investment professionals and will focus on key Investments and KiwiSaver issues. Topics include creating the best Super system in the world, restricted schemes and sustainable retirement insights from across the globe. Watch the welcome to the investment workstream video.


    Wellbeing Workstream
    New for 2019, the  Wellbeing workstream will focus on the different aspects of Wellbeing, including a focus on consumer financial wellbeing and building trust when service fails as well as a focus on ethical leadership internally and a glimpse into the future of tech for Wellbeing. Watch the welcome to the Wellbeing workstream video.


    LADUCA (Claims and Underwriters)
    Developed for those delegates working in claims and underwriting, the LADUCA stream is a programme that will delve into medical and insurance risk, genomics and the use of robots in the future of underwriting. Watch the welcome to the LADUCA (claims and underwriters) workstream video.

    45 mins
12:10 PM
  • Workstream four

    The last of our four workstream sessions

    Insurance Workstream
    The insurance stream is designed for insurance professionals and will focus on the key issues facing the Life Insurance sector locally, regionally and globally.  Some of the key sessions will address learnings from the conduct and culture review, genomics, health and welltech, and what keeps New Zealanders awake at night. Watch the welcome to the insurance workstream video.


    Investments and KiwiSaver Workstream
    The Investments and KiwiSaver stream is designed for investment professionals and will focus on key Investments and KiwiSaver issues. Topics include creating the best Super system in the world, restricted schemes and sustainable retirement insights from across the globe. Watch the welcome to the investment workstream video.


    Wellbeing Workstream
    New for 2019, the Wellbeing workstream will focus on the different aspects of Wellbeing, including a focus on consumer financial wellbeing and building trust when service fails as well as a focus on ethical leadership internally and a glimpse into the future of tech for Wellbeing. Watch the welcome to the Wellbeing workstream video.


    LADUCA (Claims and Underwriters)
    Developed for those delegates working in claims and underwriting, the LADUCA stream is a programme that will delve into medical and insurance risk, genomics and the use of robots in the future of underwriting. Watch the welcome to the LADUCA (claims and underwriters) workstream video

    45 mins
1:00 PM
  • Keynote

    We return to the main platform for the final keynote of the 2019 Towards Wellbeing conference.

    30 mins
1:30 PM
  • Conference wrap

    Hear from around the day two sessions

    Before we close the conference, we will take a whistlestop tour of the highlights from across the sessions.

    15 mins
1:45 PM
  • Lunch

    Lunch and network in the Towards Wellbeing exhibition

    A final chance to network and visit the exhibition area and take part in some wellbeing activities. See who is sponsoring the conference.

    1 hour

 Main Platform

This year’s main platform will showcase our  Government, Regulators and Industry Leaders, debating the key issues of the day. The keynotes, topics and debates this year include:

- Main Platform Panel 1 - Wellbeing in Aotearoa: Is Wellbeing the silver bullet to rethinking prosperity in New Zealand?

- Main Platform Panel 2 - Conduct and Culture: Governance, Trust and Reputation -  Ensuring the best for all New Zealanders.

- Main Platform Panel 3 - Diversity, Leadership & Change: Tapping into the talent in New Zealand.

- Main Platform Panel 4 - Towards Prosperity: Trade, investments, innovation and exports – the clever country at the top of the world.

Workstreams

Brand new for 2019 are additional workstreams to reflect the different communities in Financial Services. There will be four breakout sessions in each workstream and delegates can choose which one they would like to attend. Hear from the content curators about the sessions in 2019 by clicking on the video links below.

Insurance Workstream with Mark Daniels

Investment Workstream with Vanja Thomas

Wellbeing Workstream with Russell Hutchinson

LADUCA (claims and underwriters) Workstream with Chris Hutton

Insurance

The insurance stream is designed for insurance professionals and will focus on the key issues facing the Life Insurance sector locally, regionally and globally.  Some of the key sessions will address learnings from the conduct and culture review, genomics, health and welltech and what keeps New Zealanders awake at night.

Laduca

Developed for those delegates working in claims and underwriting, the LADUCA stream is a programme that will delve into medical and insurance risk, genomics and the use of robots in the future of underwriting.

Investments and KiwiSaver

The Investments and KiwiSaver stream is designed for investment professionals and will focus on key Investments and KiwiSaver issues. Topics include creating the best super system in the world, restricted schemes and sustainable retirement insights from across the globe.
 

Licensed Independent Trustees (LITs)

Licensed Independent Trustees is a new focused stream for 2019, investigating the various roles LITs undertake on Boards as well as introducing debate about global influences on governance, investment and investment decisions.

Wellbeing

New for 2019, the wellbeing workstream will focus on the different aspects of Wellbeing, including a focus on consumer financial wellbeing and building trust when service fails as well as an a focus on ethical leadership internally and a glimpse into the future of tech for wellbeing.

Tech Alley 2019

 

Tech Alley is going to be bigger and better at the Towards Wellbeing Conference in 2019. It’s the place for Fintech, Insuretech, Healthtech, Edutech and Regtech companies to meet with the Financial Services Market and pitch their products and services.

If you are a tech businesses and you have a story to tell to the Financial Services market, watch the welcome to Tech Alley video and contact us to find out more.

Sponsors

 

The Financial Services Council is a non-profit member organisation and the voice of the financial services sector in New Zealand. Our 35 members comprise 95% of the life insurance market in New Zealand, and manage funds of more than $47.5bn. Members include the major insurers in life, disability and income insurance, fund managers, KiwiSaver, professional services and technology providers to the financial services sector. Find out more at fsc.org.nz and follow us on twitter.

---------------

Workplace Savings NZ is a not-for-profit apolitical membership organisation representing the interests of employers who offer workplace retirement savings schemes, their trustees and their members, other retirement scheme managers and supervisors, retirement savings industry service providers and professional advisers. WSNZ’s membership embraces all types of retirement schemes (KiwiSaver, workplace savings and superannuation schemes) and participants who are public and corporate, union-sponsored and industry-based. Find out more at workplacesavings.org.nz.

Financial Services Council | Level 33 | ANZ Centre | 23-29 Albert St | Auckland 1010 | New Zealand
towardswellbeing.co.nz | fsc.org.nz | workplacesavings.org.nz